Ask a doctor

I had Perlane (cheeks) and restylane (under eye) and botox 4 weeks ago with bad results. Yr thoughts please? (photo)

fluid swelling under right eye particularly. horizontal lines under eyes. From botox I think? distinctive band of red/brown coloring under eye. Looks like a stain from all the bruising. Towards the end of the day the swelling seems to go down and I am left with these ridges on my orbital rims What happens if too much Hyraluronidase is used? How do I know if enough Hyraluronidase is used? 

Doctor Answers (4)

Hyaluronidase only works on hyaluronic acid fillers

+2
Hyaluronidase only works to dissolve fillers made from hyaluronic acid, the Perlane and the Restylane. If the bags you have are being created from Botox injections, it will absolutely not help resolve that. It will only get rid of the filler located under the eye, which will help with the bags that have been created from filler being placed too high. However, the Botox will still be able to work. I would suggest you visit with a few board-certified injectors for options. I would need to see the movement in that area to determine what the Botox is affecting vs. where the filler is to determine if hyaluronidase is going to help. 

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

I had Perlane (cheeks) and restylane (under eye) and botox 4 weeks ago with bad results. Yr thoughts please?

+2
There are issues here. First very poorly exposed photos and to distance focal length. Thus leading to seeking in person opinions. Second you might had had poor injection techniques and choice of injection materials. If I were to inject you I would use Juvederm Voluma XC 3 cc for your cheeks and NL folds. Belotero Balance for the tear trough deformity. Plus you need a skin care regime. Possible RF therapy or peels or rollers. But the best would have been a face lifting... 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Hyaluronidase

+1
Its difficult to tell from the photo, but there seems to be a bluish tint to the lower lids. This is called the tindel effect and would indicate HA placed too superficially.  Hyaluronidase can correct this.  It appears that you may be better served with a lower blepharoplasty rather than more fillers.  Consult a board certified plastic surgeon to discuss your options. 

Christopher Khorsandi, MD
Las Vegas Plastic Surgeon
5.0 out of 5 stars 77 reviews

You might also like...

Options for Perlane and/or Restylane Removal

+1
At four weeks following your injections, the bruising is probably diminished and edema resolved, although I have rarely seen minimal residual of each at this time.  Hylauronidase should be used as minimal as possible, yet enough to provide result.  Too much hylauronidase could possibly break down skin tissue.  The discoloration seen in right lower lid could be secondary to shadowing or prolonged bruising.  If you have been in the sun or tanning bed while bruised, the discoloration will persist for a much longer period.  I do not know where the placement of the products were, but you may need additional product to build up the lateral and anterior malar.  I recommend continuing to massage.
Thank you.

Nana Mizuguchi, MD
Louisville Plastic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.